# SDR UIEA2018111402603

- Difficulty date: November 13, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 97,693 hours, 20,139 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF,  CAPTAIN`S  WEATHER RADAR FAILED DISPLAYED, AND IHSI WXR SYS GND PROXIMITY SYS MESSAGE DISPLAYED ON THE STATUS PAGE.  PERFORMED A WEATHER RADAR TRANSCEIVER OPERATIONAL TEST IAW AMM 34-43-00.  OPS CHECKED GOOD.
